# SDR SWAA2022011406176

- Difficulty date: March 31, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,488 hours, 24,438 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD-UP POSITION ON SEAL PLATE AT RT HORIZONTAL STABILIZER / REPLACED SEAL PLATE FWD-UP POSITION AT RT HORIZONTAL STABILIZER IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9
